Convergence of an operator series.

J.J. Koliha

Aequationes mathematicae (1977)

  • Volume: 16, page 31-36
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Koliha, J.J.. "Convergence of an operator series.." Aequationes mathematicae 16 (1977): 31-36. <>.

author = {Koliha, J.J.},
journal = {Aequationes mathematicae},
pages = {31-36},
title = {Convergence of an operator series.},
url = {},
volume = {16},
year = {1977},

AU - Koliha, J.J.
TI - Convergence of an operator series.
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 31
EP - 36
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.